# SDR GLBA20090416G

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,179 hours, 26,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: ML1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT FWD EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX REMOVED AND REPLACED THE LT FWD EXTERIOR EMERGENCY LAMP IAW MM 33-52-01. OPS CHECK WAS GOOD.
